# SDR HEEA0014612

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 10522341
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CORRODED AND SEPARATED.
